# SDR AALA202504285051

- Difficulty date: March 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN CABIN ATTENDANT SEAT INBOARD FLASHLIGTH AT FWD GALLEY AREA. MAINTENANCE REPLACED CABIN ATTENDANT SEAT INBOARD FLASHLIGTH AT FWD GALLEY AREA IAW DWG DFB1081 FOR INSTALLATION REFER TO JOB CARD 26C22025010 STEP 1B(B).
